A Hartman-Nagumo inequality for the vector ordinary p-Laplacian and applications to nonlinear boundary value problems
MetadatosMostrar el registro completo del ítem
Hartman-Nagumo inequalityP-LaplacianBoundary value problemsPeriodic solutions
Mawhin, J.; Ureña, A.J. A Hartman-Nagumo inequality for the vector ordinary p-Laplacian and applications to nonlinear boundary value problems. Journal of Inequalities and Applications, 7(5): 701-725 (2002). [http://hdl.handle.net/10481/32463]
PatrocinadorThis work was realized during a stay of the second author in Louvain-la Newve, being supported by the Ministry of Education and Culture (Spain).
A generalization of the well-known Hartman-Nagumo inequality to the case of the vector ordinary p-Laplacian and classical degree theory provide existence results for some associated nonlinear boundary value problems.